# SDR SWAA2020060287949

- Difficulty date: May 29, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 57,102 hours, 33,768 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LT MID BATTERY PACK IS NOT CHARGING.  R & R LEFT MID EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51-06.  OPS CHECK GOOD.
